Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 101

The equation for vibrations of a fixed string driven by a general stochastic measure
I. M. Bodnarchuk and V. M. Radchenko.
Theor. Probability and Math. Statist. 101 (2020), 1-11
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Improved local approximation for multidimensional diffusions: The G-rates
S. Bodnarchuk, D. Ivanenko, A. Kohatsu-Higa and A. Kulik.
Theor. Probability and Math. Statist. 101 (2020), 13-38
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic behavior of a solution of the non-autonomous logistic stochastic differential equation
O. D. Borysenko and D. O. Borysenko.
Theor. Probability and Math. Statist. 101 (2020), 39-50
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Properties of strictly $𝜑$-sub-Gaussian quasi-shot-noise processes
O. I. Vasylyk.
Theor. Probability and Math. Statist. 101 (2020), 51-65
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stationary limits of shot noise processes
G. K. Verovkin and A. V. Marynych.
Theor. Probability and Math. Statist. 101 (2020), 67-83
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Estimates of stability of transition probabilities for non-homogeneous Markov chains in the case of the uniform minorization
V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 101 (2020), 85-101
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounded in the mean of order $p$ solutions of a difference equation with a jump of the operator coefficient
M. F. Gorodnii and I. V. Gonchar.
Theor. Probability and Math. Statist. 101 (2020), 103-108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Testing hypotheses for measures with different masses: Four optimization problems
A. A. Gushchin and S. S. Leshchenko.
Theor. Probability and Math. Statist. 101 (2020), 109-117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Wold decomposition of Hilbertian periodically correlated processes
A. Zamani, Z. Sajjadnia and M. Hashemi.
Theor. Probability and Math. Statist. 101 (2020), 119-127
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic properties of periodogram estimators in the trigonometric model for observations on the plane
O. V. Ivanov and O. V. Lymar.
Theor. Probability and Math. Statist. 101 (2020), 129-151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Conditions for the sample continuity with probability one for square-Gaussian stochastic processes
Yu. V. Kozachenko and I. V. Rozora.
Theor. Probability and Math. Statist. 101 (2020), 153-166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the asymptotic merging of the set of nodes in stochastic networks
E. O. Lebedev and G. V. Livinska.
Theor. Probability and Math. Statist. 101 (2020), 167-177
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tests of hypotheses on quantiles of distributions of components in a mixture
R. E. Maĭboroda and O. V. Sugakova.
Theor. Probability and Math. Statist. 101 (2020), 179-191
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimization of the entropy for a mixture of standard and fractional Brownian motions
V. I. Makogin, Yu. S. Mishura and G. S. Zheleznyak.
Theor. Probability and Math. Statist. 101 (2020), 193-215
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A limit theorem for extreme values of discrete random variables and its applications
I. K. Matsak.
Theor. Probability and Math. Statist. 101 (2020), 217-231
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Differential and integral equations for jump random motions
A. O. Pogorui and R. M. Rodríguez-Dagnino.
Theor. Probability and Math. Statist. 101 (2020), 233-242
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Coupling and ergodic theorems for Markov chains with damping component
D. Silvestrov, S. Silvestrov, B. Abola, P. S. Biganda, C. Engström, J. M. Mango and G. Kakuba.
Theor. Probability and Math. Statist. 101 (2020), 243-264
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions